# SDR SIMA20140720005

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 29,368 hours, 25,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX COMPARTMENT ROW 11 RT EMER LIGHT INOPERATIVE.  R & R PAX COMPARTMENT EMER LAMP AT ROW 11 RT IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
